# SDR ABXA2022032848

- Difficulty date: April 28, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 67,487 hours, 47,003 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU PNEUMATICS INOP, AIRCRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENACE DEFERRED APU IAW MEL 49-11-1-1. AIRCRAFT RETURNED TO SERVICE.
